# SDR YENA2025052000516

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 02246
- Aircraft time: 77,654 hours, 27,719 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / TAILCONE / FIREWALL / FR 81-83 LH & RH / DEVIATIONS TO SB A320-53-1500 (FIXATION OF APU AIR INTAKE DUCT MOD) - PERMANENT REPAIR; REFERENCES: /1/ AEROMAN EA 53-0014-25 REV. 0 (COVER + PART 1) /2/ AIRBUS MESSAGE 81559155/008 /3/ AIRBUS TD/81180000/006/2023#A /4/ AIRBUS RDAF 81559155/003/2025#A /5/ AIRBUS SB A320-53-1500 (JETBLUE EC/TC A320-53-1500). DURING THE CURRENT (4/2025) M3 CHECK FOR A/C N591JB IN SAL, AEROMAN REPORTED THAT DEVIATIONS WERE REQUIRED DURING THE ACCOMPLISHMENT OF THE REF /5/ SB +JB EC/TC FOR THE MODIFICATION OF THE APU AIR INTAKE DUCT ON THE TAILCONE FIREWALL BETWEEN FR 81-83 LH/RH SIDES.   THE DEVIATIONS REQUIRED ARE AS FOLLOWS: DEVIATION 1 (LAYOUT) •	REFER TO STEP 47 OF REF /5/ TC•	LH FIREWALL CUTOUT BETWEEN FR 81-83 ADJUSTMENTS WERE NEEDED AT UPPER AND LOWER POSITION OF THE CUT-OUT FOR CORRECT ALIGNMENT. DEVIATION 2 (OPEN PILOT HOLES ON RHS COVER)•	REFER TO STEPS 139-146 OF REF /5/ TC•	3 PILOT HOLES ON ITEM 42 (COVER P/N D53585529200) RHS WERE REPORTED.•	HOLES TO BE PLUGGED IN ACCORDANCE WITH THE REF /3/TD USING BLIND. DEVIATION 3 (PART INTERCHANGEABILITY) THE FOLLOWING PARTS ARE REQUIRED TO USE ALTERNATES, DUE TO THE PNS RECEIVED IN THE SB KITS:•	PN D5358551100400 INSTEAD OF D5358551100000 (REFER TO STEPS 64 & 73 OF REF /5/ TC)•	PN D5358551500200 INSTEAD OF D5358551500000 (REFER TO STEPS 65 & 74 OF REF /5/ TC)•	PN D5358551100600 INSTEAD OF D5358551100200 (REFER TO STEPS 124 & 134 OF REF /5/ TC)•PN D5358553200200 INSTEAD OF D5358553200000 (REFER TO STEPS 126 & 135 OF REF /5/ TC)•	PN D5358550700200 INSTEAD OF D5358550700000 (REFER TO STEPS 202 & 206 OF REF /5/ TC). AIRBUS WAS CONTACTED FOR REPAIR DISPOSITION/APPROVAL FOR ALL DEVIATIONS.  AIRBUS PROVIDED THE REF /2/ MESSAGE AND REF /3/ TD WITH INSTRUCTIONS TO PERFORM DEVIATIONS AS REQUESTED.  ALL OTHER REQUIREMENTS SHOULD BE FOLLOWED PER REF /5/ SB +JB EC/TC.   THESE INSTRUCTIONS ARE APPROVED BY THE REF /4/ RDAF AS PERMANENT, WITH NO POST REPAIR INSPECTIONS REQUIRED.  THIS EC ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH THE REF /4/ RDAF WITHOUT DEVIATION. SUBSTANTIATION: THIS PERMANENT, CATEGORY A, REPAIR HAS BEEN APPROVED VIA REF /4/ RDAF AND IS CLASSIFIED AS MAJOR.(E/C: A25-363-01)
